2016 – WEMS Race #3 – 9 Hours of Alpine Valley

MAY 21st, 2016

Registration:
Online Registration will close on Friday May 20th at 12:00pm. (Click Here)
Day of Race registration is also available and opens at 6:30am.
Day of Race registration will close 15 minutes prior to the start of each event.

Start times are as follows:
Long Race (9 Hour): 8 am – final lap must be finished by 5 pm
Mid Race (6 Hour): 11 am – final lap must be finished by 5 pm
Short Race (3 Hour): 2 pm – final lap must be finished by 5 pm

Course description:  8 mile loop, 80% tight single track, both long and punchy climbs, off camber turns, down hill grass slalom section, crowd pleasing spectator tight enduro cross section. Pit areas will be well lighted, lots of pit area and spectator areas.

Mid course check points will be stocked with, water, HEED, cookies, fruit, and 1st aid.

Lots of great pit area for EZ-UP tents along the course!

Post Race:  Pizza, soda, and bonfire provided by Alpine Valley Trail Crew!

Awards will start at 5:45pm.

GPS Coordinates:
Latitude 42.735901  Longitude -88.427172
Address: W2501 County Road D, Elkhorn, WI 53121

CLICK HERE FOR GOOGLE MAPS

Camping:
Sorry, there will be no on-site camping available this year.

8 Responses to 2016 – WEMS Race #3 – 9 Hours of Alpine Valley

  1. David Nutt says:

    Website says entries close June 6 but when clicking to enter it says they are already closed. Are they?

  2. Casey says:

    Looks like the registration link points to the 2014 page. If you type in a “2015” instead of the “2014” in the URL it works.

  3. Am I missing something here? The “1/2 Short Race” says it’s “3 hours” and starts at 4:00, but you need to be starting your final lap by 7:00. Shouldn’t you be DONE by 7:00 if it’s time based? Or is it supposed to be mileage? And how does that count into our overall scores? If i’m a 3 hour racer, but do not plan to race 6 hours, does it still count for my 3 hour overall score? Some clarification on this would be great. I know others were asking at Stump Farms as well.

  4. Jamison Stachel says:

    Ok some questions about the AV race. The 12 hour is the long, 6 hour is the mid, and 3 hour is the normal short. Jason must have mistyped for the timing….lap must be completed by the final time mark. The 18 hours race is the ultra endurance, has NO point value for the series, it is for people training for 24/9 and enjoy night riding. We are paying 100% payback for SOLO 18 entrants with a minimum of $150 paid to top female and male. If you are chasing points, race your normal race. Any further questions contact me direct at js613@yahoo.com or text 6084366001. We simply want to mix things up a little bit and try to encourage team racing again in the 18 hour. If you have never raced with a team through the night it is a blast! This is your chance without breaking the bank!

  5. Pingback: Next up.. WEMS #3 – Alpine Valley 18 Hour Challenge – June 6th-7th | Wisconsin Endurance Mountain Bike Series

  6. James DeBoer says:

    Here is a link to some photos from the race.

    _DSC77122015-06-06_11634_0001
  7. John Hudson says:

    The race flyer says pre-reg ends on 5/20 at mid-night. I am on at 9:43 on the 20th and cannot register. Guess I will just register at the event tomorrow then.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s